Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 66, NWS Gray, ME

June 18, 2011Belknap County, Carroll County, Strafford County, New Hampshire; York County, Maine

NWS Gray, ME issued this severe thunderstorm warning at Jun 18, 2011, 5:17 PM EDT for Belknap County, Carroll County, Strafford County, New Hampshire; York County, Maine. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 5:17 PM EDT (21:17 UTC)
Expired
Jun 18, 2011, 6:00 PM EDT
In force
43 min
Issued by
NWS Gray, ME
Area
Storm-based polygon

Counties York County, ME, Belknap County, NH, Carroll County, NH, Strafford County, NH

The radar

The Portland,ME radar (KGYX), 72 km from the middle of the area, began a volume at 21:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
502 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
1 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

873 
WUUS51 KGYX 182117
SVRGYX
MEC031-NHC001-003-017-182200-
/O.NEW.KGYX.SV.W.0066.110618T2117Z-110618T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
517 PM EDT SAT JUN 18 2011

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
  NORTHWESTERN STRAFFORD COUNTY IN CENTRAL NEW HAMPSHIRE...
  SOUTHERN CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
  NORTHWESTERN YORK COUNTY IN SOUTHWEST MAINE...

* UNTIL 600 PM EDT...

* AT 516 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM OSSIPEE TO 13 MILES WEST OF
  WOLFEBORO...OR ALONG A LINE EXTENDING FROM OSSIPEE TO LACONIA...AND
  MOVING SOUTHEAST AT 35 MPH.

* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  OSSIPEE...EFFINGHAM...WOLFEBORO AND ALTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 4363 7069 4330 7122 4361 7152 4388 7118
TIME...MOT...LOC 2118Z 299DEG 30KT 4375 7112 4356 7144

$$
EKSTER
1 follow-up statement
881 
WWUS51 KGYX 182153
SVSGYX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
553 PM EDT SAT JUN 18 2011

MEC031-NHC001-003-017-182204-
/O.EXP.KGYX.SV.W.0066.000000T0000Z-110618T2200Z/
BELKNAP NH-STRAFFORD NH-CARROLL NH-YORK ME-
553 PM EDT SAT JUN 18 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN YORK...SOUTHERN
CARROLL...NORTHWESTERN STRAFFORD AND EASTERN BELKNAP COUNTIES WILL
EXPIRE AT 600 PM EDT...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4363 7069 4330 7122 4361 7152 4388 7118
TIME...MOT...LOC 2154Z 299DEG 30KT 4360 7076 4341 7108

$$
MLE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:46 PM EDT, 31 minutes earlier.

Area forecast discussion, Jun 18, 4:46 PM EDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
446 PM EDT SAT JUN 18 2011

.SYNOPSIS...
BROAD LOW PRESSURE ACROSS THE AREA WILL PUSH OFFSHORE AND
INTENSIFY IN THE CANADIAN MARITIMES ON SUNDAY. HIGH PRESSURE
WILL BUILD IN FROM THE WEST ON SUNDAY AND MONDAY. A FRONTAL
SYSTEM WILL APPROACH FROM THE WEST MONDAY NIGHT INTO TUESDAY
BRINGING A CHANCE OF SHOWERS. DRY WEATHER WILL RETURN ON WEDNESDAY
AS HIGH PRESSURE BUILDS OVER THE NORTHEASTERN STATES. A WARM AND
HUMID FRONTAL SYSTEM WILL WORK ACROSS NEW ENGLAND THURSDAY AND
FRIDAY.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...
445 PM UPDATE...STILL WATCHING BKN LINE OF CONVECTION AHEAD COLD FRONT
MOVING SE ACROSS CWA ATTM. ENOUGH INSTABILITY AND SHEAR TO PRODUCE
SOME SEVER HAIL AND PERHAPS SOME ISOLATED WIND DAMAGE AS WELL.
BOTH THE WANING DAYTIME HEATING AND THE FACT THE FRONT SHOULD BE
CLEAR OF THE AREA BY SUNSET...SUGGEST THE THREAT SHOULD BE WINDING
DOWN BEFORE SUNSET.

PREVIOUSLY...DUE TO SOME COOLING ALOFT/RESIDUAL LOW LEVEL
MOISTURE/DIFFERENTIAL HEATING SOME SCATTERED AFTERNOON
THUNDERSTORMS DEVELOPING UPSTREAM IN NORTHERN VERMONT/SOUTHERN
CANADA AND ACROSS MOSTLY THE NORTHERN HALF OF NEW HAMPSHIRE AND
THE FOOTHILLS AND MOUNTAINS OF MAINE...SOME OF THESE WILL MAY BE
ACCOMPANIED BY HAIL DUE TO THE LOWERING FREEZING LEVEL. THESE
SCATTERED STORMS WILL QUICKLY COME TO AN END BY THIS EVENING AS
DRIER AIR MOVES ACROSS THE AREA AND CONDITIONS QUICKLY STABILIZE.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH SUNDAY NIGHT/...
HIGH PRESSURE BUILDS ACROSS THE REGION TONIGHT THROUGH SUNDAY
NIGHT. ANY LEFTOVER TSTMS IN THE EARLY EVENING WILL QUICKLY COME
TO AN END. DRIER AND A MORE STABLE AIR IS EXPECTED THROUGH THE PERIOD.
DUE TO THE COOL CYCLONIC FLOW ALOFT SOME AFTN CU MAY DEVELOP AND
EVEN A POSSIBLE SHOWER OR THUNDERSTORM IN THE MOUNTAINS. USED A
BLEND OF THE MAV/MET TEMPS.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
THE ECMWF AND GFS ARE IN BETTER AGREEMENT TODAY THEN THEY HAVE
BEEN THE LAST FEW RUNS. OVERALL...TEMPERATURES LOOK TO BE
SEASONABLE TO SLIGHTLY BELOW NORMAL THROUGH MUCH OF THE PERIOD
WITH CONFLUENCE ACROSS NRN NEW ENGLAND KEEPING THE WARMER AIR
WELL TO THE SOUTH AT BAY. THE BEST CHANCE OF SHOWERS WILL BE
MIDWEEK WHEN A WARM FRONT APPROACHES FROM THE SW.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
SHORT TERM...VFR CONDITIONS THROUGH SUNDAY NIGHT.

LONG TERM...MAINLY VFR EXPECTED.

&&

.MARINE...
SHORT TERM...SEAS AND WINDS TO REMAIN BELOW SMALL CRAFT ADVISORY
CRITERIA THROUGH SUNDAY NIGHT.

LONG TERM...MAINLY SUB-SCA CONDITIONS ARE EXPECTED THROUGH
MIDWEEK.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

SYNOPSIS...
NEAR TERM...CEMPA
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Jun 18, 2:58 AM EDT, 14 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
258 AM EDT SAT JUN 18 2011

MEZ007>009-012>014-018>028-NHZ001>010-013-014-190700-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
258 AM EDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-190700-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
258 AM EDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 18, 5:08 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
508 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             HANOVER                 43.70N  72.29W
06/18/2011  E0.70 INCH       GRAFTON            NH   PUBLIC

&&

EVENT NUMBER GYX1100192

MC
Special weather statement, Jun 18, 5:09 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
509 PM EDT SAT JUN 18 2011

NHZ005-007-008-182200-
MERRIMACK-SOUTHERN GRAFTON-SULLIVAN-
509 PM EDT SAT JUN 18 2011

...STRONG THUNDERSTORMS WILL IMPACT SULLIVAN COUNTY...MERRIMACK
COUNTY AND GRAFTON COUNTY THROUGH 600 PM EDT...

AT 510 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES EAST OF HANOVER...OR ABOUT 5
MILES NORTH OF LEBANON...MOVING SOUTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND LEBANON...HANOVER...
ENFIELD...CANAAN...ORANGE...CARDIGAN MOUNTAIN STATE PARK...GROTON...
GRAFTON AND HEBRON THROUGH 600 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

LAT...LON 4374 7227 4375 7223 4379 7221 4380 7219
      4368 7174 4346 7196 4365 7233

MLE
Local storm report, Jun 18, 5:12 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
512 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     SMITHFIELD              44.63N  69.82W
06/18/2011                   SOMERSET           ME   LAW ENFORCEMENT

            TREES DOWN

&&

EVENT NUMBER GYX1100193

MJC
Local storm report, Jun 18, 5:13 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
513 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     HAIL             1 S BATH                44.15N  71.97W
06/18/2011  E0.25 INCH       GRAFTON            NH   TRAINED SPOTTER

0405 PM     HAIL             NEW VINEYARD            44.80N  70.12W
06/18/2011  E0.88 INCH       FRANKLIN           ME   PUBLIC

0406 PM     HAIL             NEW VINEYARD            44.80N  70.12W
06/18/2011  E0.50 INCH       FRANKLIN           ME   PUBLIC

0410 PM     TSTM WND DMG     ANSON                   44.80N  69.89W
06/18/2011                   SOMERSET           ME   LAW ENFORCEMENT

            TREES DOWN

0425 PM     HAIL             4 NNW SMITHFIELD        44.68N  69.85W
06/18/2011  E1.00 INCH       SOMERSET           ME   PUBLIC

            GROUND COVERED RT 137 NEAR TOWN LINE

0435 PM     HAIL             FARMINGTON              44.67N  70.15W
06/18/2011  E0.50 INCH       FRANKLIN           ME   PUBLIC

0435 PM     TSTM WND DMG     SMITHFIELD              44.63N  69.82W
06/18/2011                   SOMERSET           ME   LAW ENFORCEMENT

            TREES DOWN

0436 PM     HAIL             SKOWHEGAN               44.77N  69.72W
06/18/2011  E0.50 INCH       SOMERSET           ME   PUBLIC

0440 PM     HAIL             FAIRFIELD               44.59N  69.60W
06/18/2011  E0.75 INCH       SOMERSET           ME   PUBLIC

0445 PM     HAIL             5 SSE THORNTON          43.82N  71.64W
06/18/2011  E0.50 INCH       GRAFTON            NH   PUBLIC

0455 PM     HAIL             2 SE BENTON             44.56N  69.52W
06/18/2011  E0.25 INCH       KENNEBEC           ME   TRAINED SPOTTER

0507 PM     HAIL             HANOVER                 43.70N  72.29W
06/18/2011  E0.70 INCH       GRAFTON            NH   PUBLIC

&&

EVENT NUMBER GYX1100183 GYX1100184 GYX1100185 GYX1100194 GYX1100186
GYX1100188 GYX1100193 GYX1100187 GYX1100189 GYX1100191 GYX1100190
GYX1100192

MJC
Local storm report, Jun 18, 5:14 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
514 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     HAIL             3 WNW VASSALBORO        44.48N  69.73W
06/18/2011  E1.25 INCH       KENNEBEC           ME   TRAINED SPOTTER

&&

EVENT NUMBER GYX1100195

MC
Local storm report, Jun 18, 5:15 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
515 PM EDT SAT JUN 18 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     3 SE MOULTONBOROUGH     43.72N  71.35W
06/18/2011                   CARROLL            NH   PUBLIC

            SAILBOAT CAPSIZED NEAR BLACK CAT ISLAND

&&

EVENT NUMBER GYX1100196

MC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:30 PM EDTSpecial Weather StatementGYXGrafton45 min
Jun 18, 3:44 PM EDTSpecial Weather StatementGYXCoos46 min
Jun 18, 3:56 PM EDTSpecial Weather StatementGYXGrafton49 min
Jun 18, 4:41 PM EDTSpecial Weather StatementGYXCarroll49 min
Jun 18, 4:43 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Grafton36 min
Jun 18, 5:09 PM EDTSpecial Weather StatementGYXSullivan51 min
Jun 18, 5:40 PM EDTSevere Thunderstorm WarningGYXMerrimack, Sullivan50 min
Jun 18, 6:14 PM EDTSevere Thunderstorm WarningGYXStrafford32 min
Jun 18, 6:19 PM EDTSevere Thunderstorm WarningGYXMerrimack, Sullivan22 min
Jun 18, 3:25 PM EDTSpecial Weather StatementGYXSomerset50 min
Jun 18, 3:47 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset43 min
Jun 18, 4:06 PM EDTSpecial Weather StatementGYXOxford39 min
Jun 18, 4:15 PM EDTSevere Thunderstorm WarningGYXFranklin, Kennebec, Somerset, Waldo45 min
Jun 18, 4:34 PM EDTSpecial Weather StatementGYXCumberland26 min
Jun 18, 4:54 PM EDTSevere Thunderstorm WarningGYXOxford36 min
Jun 18, 5:02 PM EDTSevere Thunderstorm WarningGYXCumberland, York43 min
Jun 18, 5:06 PM EDTSpecial Weather StatementGYXKennebec39 min
Jun 18, 5:15 PM EDTSevere Thunderstorm WarningGYXKennebec, Knox, Lincoln, Waldo45 min
Jun 18, 5:19 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Kennebec, Lincoln41 min
Jun 18, 5:22 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Oxford38 min
Jun 18, 5:38 PM EDTSevere Thunderstorm WarningGYXCumberland, York37 min
Jun 18, 5:44 PM EDTSpecial Marine WarningGYX61 min
Jun 18, 5:50 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Cumberland, Sagadahoc40 min
Jun 18, 5:50 PM EDTSevere Thunderstorm WarningGYXKennebec, Knox, Lincoln, Waldo55 min
Jun 18, 5:57 PM EDTSevere Thunderstorm WarningGYXKennebec, Knox, Lincoln, Sagadahoc48 min
Jun 18, 6:12 PM EDTSpecial Weather StatementGYXCumberland18 min
Jun 18, 6:15 PM EDTSpecial Weather StatementGYXYork45 min
Jun 18, 6:22 PM EDTSpecial Marine WarningGYX83 min
Jun 18, 6:29 PM EDTSpecial Weather StatementGYXSagadahoc46 min
Jun 18, 6:37 PM EDTSpecial Marine WarningGYX53 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2011Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.